MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MONITOR A13, T MOBILE; MCOT MONITOR - A13 - T-MOBILE

BRAEMAR MANUFACTURING, LLC C6 MONITOR A13, T MOBILE; MCOT MONITOR - A13 - T-MOBILE
Model Number 02-02387
Medical Device Problem Codes Fire (1245); Melted (1385); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2026 that the mcot monitor - a13 - t-mobile and charger had caught fire and showed melting.Incident date provided was (b)(6) 2026.Patient did not sustain any injuries so no medical attention was sought.Issue was related to the monitor and charger.Patient's activity at the time was monitor was on kitchen counter charging with the charger that came inside the kit.Patient refused replacement and would like to early disconnect.Advised on return instructions.No additional information was provided.

Brand Name
C6 MONITOR A13, T MOBILE
Common Device Name
MCOT MONITOR - A13 - T-MOBILE
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key25472292
Report Number2133409-2026-00104
Device Sequence Number10425916
Product Code DSI
UDI-Device IdentifierB146C6M80
UDI-Public+B146C6M80/$$+7MT300027466
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-02387
Device Catalogue Number02-02387
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/01/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by Manufacturer08/14/2026
Initial Report FDA Received Date06/11/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHARGING CABLE - MONITOR - A TO C, 01-01970
Patient Age82 YR
Patient SexMale